Bulletin of the American Mathematical Society

Note on a pair of properties which characterize continuous functions

C. H. Rowe

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 32, Number 3 (1926), 285-287.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183486993

Mathematical Reviews number (MathSciNet)
MR1561207

Zentralblatt MATH identifier
52.0241.04

Citation

Rowe, C. H. Note on a pair of properties which characterize continuous functions. Bull. Amer. Math. Soc. 32 (1926), no. 3, 285--287. https://projecteuclid.org/euclid.bams/1183486993


Export citation

See also

  • Cited work: D. C. Gillespie. A property of continuity. Bull. Amer. Math. Soc., Volume 28, Number 5 (1922), 245--250.
  • This work is cited by: G. T. Whyburn. The most general closed point set over which continuous function may be defined by certain properties. Bull. Amer. Math. Soc., Volume 33, Number 2 (1927), 185--188.